# SDR 97UAL900051

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9067U
- Make and model: Boeing 737222
- Aircraft serial: 19948
- Engine: Pwa JT8D7B
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 3 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 SLAT ON LEFT WING WOULD NOT RETRACT UPON FLAP RETRACTION AFTER TAKEOFF.  STAYED BELOW 230 KNOTS.  RETURNED TO ORD.  *S/D*  REPLACED THE NR 3 LEADING EDGE SLAT, OPS CHECK GOOD.  THERE HAVE NOT BEEN ANY WRITE-UPS SINCE THE REPLACEMENT.
